VOL. 166 · NO. 13 | 15 September 2017
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 166 (13), (15 September 2017)
No abstract available
Articles
Oded Regev, Uri Shapira, Barak Weiss
Duke Math. J. 166 (13), 2443-2446, (15 September 2017) DOI: 10.1215/00127094-2017-0018
KEYWORDS: stable lattices, covering radius, conjecture of Woods, 11H31, 11H06
Stephan Ehlen
Duke Math. J. 166 (13), 2447-2519, (15 September 2017) DOI: 10.1215/00127094-2017-0005
KEYWORDS: harmonic weak Maaß forms, CM values, Singular moduli, arithmetic geometry, Kudla program, regularized theta lifts, Borcherds products, weight one modular forms, theta series, 11G18, 11F27, 11F30, 11F37
Andrew Putman, Steven V Sam
Duke Math. J. 166 (13), 2521-2598, (15 September 2017) DOI: 10.1215/00127094-2017-0008
KEYWORDS: representation stability, FI-modules, Artinian conjecture, congruence subgroups, mapping class group, automorphism group of free group, 18A25, 11F75, 20C33
F. Amoroso, D. Masser, U. Zannier
Duke Math. J. 166 (13), 2599-2642, (15 September 2017) DOI: 10.1215/00127094-2017-0009
KEYWORDS: Diophantine geometry, specialization problems, unlikely intersections, 11GXX, 11DXX
Backmatter
Duke Math. J. 166 (13), (15 September 2017)
No abstract available
Back to Top